iCliniq logo

Ask a Doctor Online Now

HomeAnswersPsychiatrybipolar disorderI have anxiety attacks despite taking medications. Why?

How to get rid of panic or anxiety attacks while suffering from maniac bipolar disorder?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Punya Mulky

Medically reviewed by

iCliniq medical review team

Published At February 5, 2023
Reviewed AtOctober 16, 2023

Patient's Query

Hello doctor,

I am suffering from manic bipolar disorder for the past 11 years. The last time I was admitted was seven months ago because of an episode. Ever since then, I am facing new symptoms such as panic attacks or anxiety attacks where I cannot look anyone in their eyes and even lights freak me out. I freeze, get paranoid, and am unable to converse well with anyone. This has been occurring once every two to three days. I have been admitted around five to six times during an episode of maniac bipolar, but I have never faced such an issue.I am currently taking the following medications: tablet Licab 300 mg (lithium) 2-0-3, tablet Sizodon 4 mg (Risperidone) 0-0-1, and tablet Folic acid 5 mg 1-0-0. Earlier I used to take the same lithium without the tablet Risperidone. I want to know if these symptoms are due to my medications. My doctor said there is nothing to worry about and that these are the after-effects of an episode, but this is the first time I feel such uneasiness. How can I convince my doctor to take it more seriously and advise further treatment?

Answered by Dr. Punya Mulky

Hello,

Welcome to icliniq.com.

Thank you for your query.

If you have been suffering from bipolar disorder for the past 11 years, then there is a chance that the current symptoms may be a depressive episode. Are there any other symptoms you experience? If it is only the fearfulness that is troubling you, then you can take the tablet Etizolam as and when an episode comes up. But please do not make it a regular habit and kindly consult your doctor, talk to him, and take medications with his consent.

I hope this has helped you.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Punya Mulky
Dr. Punya Mulky

Psychiatry

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Psychiatry

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy